# SDR SWIA202411040620

- Difficulty date: June 20, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY INTERNAL STRUCTURE MACHINED FITTING (LBL24) (SH670-33390-1) CORROSION AROUND SCREW HOLES  (C-CHECK RO 10/7/2024) (FILED CLOSED) INSTALLED NEW FITTING IAW BOMBARDIER DRAWING SH670-33600 REV AD, CRJ700 SRM 51-42-22-001-001-A01 REV 38. DATE: JUL 25/2020 AND 51-42-21-001-001-A01 REV 38 JUL 25/2020. COMPLIED WITH TASK CARDS 51-900-1002-SKY.
